# SDR GAIA01282ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED INTERCOSTAL BETWEEN BS 360 AND 380 AT STRINGER 5R IS CRACKED ON FORWARD INBOARD END.  ACCOMPLISHED INTERCOSTAL REPAIR IAW B727 SRM 51-40-3, FIG 1 AND 53-10-2, FIG 3.  (M)
